# SDR QXEA2014072400615

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 17,266 hours, 18,477 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM ON TAKE OFF.  AUTOFEATHER WAS SELECTED.  ABORTED TAKE OFF. BELOW 60KTS. COMPLIED WITH OPS TEST OF PROP AUTOFEATHER & UPTRIM IAW AMM 61-20-00-710-801.  AUTOFEATHER TEST SHOWED FAIL FOR NR 1 & ABORT FOR NR 2.  INTERROGATED EMU FOR FAULTS, FOUND CODE 494. C/W FIM TASK 61-20-10-810-826 FOR FAULT CODE, FAULT CLEARED, A/F TEST PASSED FOR NR 1 & NR 2 ENGINE.  PERFORMED BETA CAL IAW AMM 61-20-36-720-801.  GROUND RAN ACFT, PERFORMED OPS TEST OF A/F SYS IAW 61-20-00-710-801.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
